# SDR AALA201809249026

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 77,834 hours, 28,049 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 149N7110
- Condition: Cracked
- Location: Wing-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT LEADING EDGE WING TO BODY PANEL 192AR.    THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED A REPAIR TO THE WING - BODY PANEL IAW EA 285262.
